MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS

TORNIER S.A.S. AEQUALIS ASCEND FLEX HUMERAL HEAD; SHOULDER JOINT METAL PROSTHESIS
Model Number DIAM 41MM H15 MM HIGH ECC.
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/24/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
"it was reported that a patient underwent a revision surgery due to pain, 5 years post-operative.Patient id : (b)(4)".

Brand Name
AEQUALIS ASCEND FLEX HUMERAL HEAD
Common Device Name
SHOULDER JOINT METAL PROSTHESIS
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin, 38330
FR  38330
MDR Report Key7308957
Report Number3000931034-2018-00026
Device Sequence Number19395494
Product Code KWS
UDI-Device Identifier03700386940156
UDI-Public03700386940156
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K122698
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberDIAM 41MM H15 MM HIGH ECC.
Device Catalogue NumberDWF141
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2018
Initial Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight58